# SDR 2001UALA00450

- Difficulty date: April 8, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 70,336 hours, 17,378 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: M961
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE SQUIB WILL NOT TEST.  REPLACED LEFT HAND OVERWING SLIDE BATTERY PACK OP CHECKS GOOD.
